# SDR DXTA2009021103500

- Difficulty date: February 10, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 8,571 hours, 6,129 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYD 2 LOW PRESSURE LIGHT ILLUMINATED.  AFTER 1 MINUTE LIGHT EXTINGUISHED BUT RE-ILLUMINATED.  SHORTLY AFTER HAD A HYD 1 LOW PRESSURE LIGHT.  BOTH LIGHTS CONTINUED TO ILLUMINATE SPORADICALLY.
